# SDR SWAA2025051923757

- Difficulty date: April 11, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 58,063 hours, 34,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED TRAILING EDGE ON IRSS 140 RIGHT WING 2025-242538<[01] REPLACED ANGLE (CLIP) LOCATED TRAILING EDGE ON IRSS 140 RIGHT WING IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 SRM 51-40-02-0G-0 AND DWG: 115A2000 SHEET: 22 REV A MEASURES OF CRACK L: 1.3640' TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: A23378547 DUE DATE: 16-SEP-25;[02] TASK COMPLETED
